See Alike in...

Alike App

Browser

damselita

883d

Before being put on meds about a month ago I was having a really rough time. Crying most of the day and yelling at my kids so much. The crying and yelling has gotten much better, but I still have no motivation or energy. I still have moments where I feel like I just can't do it anymore. I'm at home with my twin 3 yr olds through the week and work on weekends so I have zero "me" time. My husband works nights so through the week it is all on me. I have a 13 year old daughter as well. I don't know if everything is just getting to be too much or if the meds need to be increased. ๐Ÿ˜•

Top reply
    • JAYB

      883d

      ๐Ÿ‘

    • JAYB

      883d

      ๐Ÿ‘

    • Soccerfan

      883d

      ๐Ÿ‘

    • PurpleBadger

      883d

      Definitely talk to your doc about this. Sometimes folks need a higher dose or a slightly different med. There are also other meds that can be added on to your current antidepressant to sort of give it a boost. There are LOTS of options. Sometimes it takes a while to find just the right med(s) and dose

โ˜ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion